Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I want to ask you to tell me, if you know, could pyelonephritis cause nausea and vomiting. I am taking antibiotics and I do not know if nausea and vomiting caused by these drugs or by pyelonephritis. This is very difficult period for me, believe me. I am thanking you in advance!

Loading...

Hello! I do not know which antibiotics you are taking, but I suggest you to inform your doctor about this problem. To be honest with you, I think that nausea and vomiting are caused by pyelonephritis. If you have problems with nausea and vomiting before taking antibiotics, then they are caused for sure by pyelonephritis.
Reply

Loading...

Hello there,

Since you were diagnosed with pyelonephritis or most commonly known as kidney infection you were probably experiencing the most common symptoms of kidney infection such as: fever, back pain, abdominal pain, frequent urination, burning sensation or pain when urinating and blood in your urine. Since vomiting and nausea are not common symptoms of kidney infection and you are experiencing these symptoms it would be best to see with your doctor to change the current antibiotics because it is possible that they are causing these side effects.

I hope that some other antibiotics are going to help you with the kidney infection and that you will stop experiencing vomiting and nausea. Also don’t forget to drink a lot of fluids.

 

 

Reply

Loading...